I have taken Tramadol in the past with no problems noted, however my doc called me in scrip yesterday for it because I was out of my vicoprofen and cant get any more until my appt on the 19th with him. Anyhow I took two 50 mg tablets at bedtime last night to help me sleep and help the pain go away, (almost like taking an aspirin as far as pain relief) anyhow, when I woke this morning I had a bad migrane headache and was sick to my stomach and had diarreah, just knew I was gonna puke and I also was very, very weak and clammy. Just wondered if anyone else has experienced this from taking Tramadol? It also make my arms and head jerk some like muscle spasms. Im kinda scared to take anymore of it now. This hasnt happened before,has anyone else had this experience with Tramadol? Sure would appreciate hearing from others who have taken or who do take it.
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...